Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the location of the zeros of the derivative of rational functions of distance polynomials


Author: Augusta Schurrer
Journal: Trans. Amer. Math. Soc. 89 (1958), 100-112
MSC: Primary 30.00
MathSciNet review: 0098172
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Bôcher, A problem in statics and its relation to certain algebraic invariants, Proc. Amer. Acad. Arts Sci. vol. 40 (1904) pp. 469-484.
  • [2] G. Darboux, Sur une classe remarquable de courbes et de surfaces algébriques et sur la théorie des imaginaires, Paris, 1873, pp. 107-334.
  • [3] M. Marden, On the zeros of linear partial fractions, Trans. Amer. Math. Soc. vol. 32 (1930) pp. 81-109. MR 1501527
  • [4] -, On the zeros of the derivative of a rational function, Bull. Amer. Math. Soc. vol. 42 (1936) pp. 400-405. MR 1563310
  • [5] -, The geometry of the zeros of a polynomial in a complex variable, New York, 1949.
  • [6] G. v. Sz. Nagy, Über die Lage der Nullstellen eines Abstandspolynoms und seiner Derivierten, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 329-342. MR 0030036 (10:702g)
  • [7] J. L. Walsh, On the location of the roots of the derivative of a polynomial, C.R. Congress International des Mathematiciens, Strasbourg, 1920, pp. 339-342 and C.R. Acad. Sci. Paris vol. 172 (1921) pp. 662-664.
  • [8] -, On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function, Trans. Amer. Math. Soc. vol. 22 (1921) pp. 101-116 and vol. 24 (1922) pp. 31-69. MR 1501162
  • [9] -, The location of the critical points of analytic and harmonic functions, New York, 1950, pp. 109-120.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0098172-4
PII: S 0002-9947(1958)0098172-4
Article copyright: © Copyright 1958 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia